MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TP4 KIT W/10CC SAFESET RESERVOIR, NEEDLELESS VALVE, FILTER MILLEX AND ADMIN SET; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TP4 KIT W/10CC SAFESET RESERVOIR, NEEDLELESS VALVE, FILTER MILLEX AND ADMIN SET; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 46104-65
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation.Investigation is pending.D4: only di provided as lot number is unknown.
 
Event or Problem Description
The event involved a tp4 kit w/10cc safeset reservoir, needleless valve filter millex and admin set where it was reported the registered nurse (rn) drew labs from the a-line without issue; however, when he attempted to flush the line, he was unable to pull any flush from the bag.The a-line still had a good waveform and blood return.The line was changed out and the old line was placed.There is potential patient harm with extra line change at risk for clabsi.There were no other devices being used on the patient at the time of the event.There was patient involvement and unknown patient harm.
 
Additional Manufacturer Narrative
The reported complaint of no flow was confirmed.No visual anomalies were observed on the returned set.When the returned set was primed and pressure leak tested, the admin set was unable to be primed through the millex filter.The rest of the set was able to be primed and no leaks were observed.It is unknown why the millex filter was unable to be primed.The probable cause of the millex filter unable to be primed could not be determined.Lot history review could not be conducted because no lot number(s) was/were identified.

Brand Name
TP4 KIT W/10CC SAFESET RESERVOIR, NEEDLELESS VALVE, FILTER MILLEX AND ADMIN SET
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21859446
Report Number9617594-2025-00784
Device Sequence Number4684596
Product Code DRS
UDI-Device Identifier00887709050846
UDI-Public00887709050846
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number46104-65
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2025
Supplement Date Received by Manufacturer05/19/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age4 YR
Patient SexMale